Pacific Journal of Mathematics

Conjugations on stably almost complex manifolds.

Allan L. Edelson

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 373-377.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911606

Mathematical Reviews number (MathSciNet)
MR0356093

Zentralblatt MATH identifier
0299.57009

Subjects
Primary: 57D85

Citation

Edelson, Allan L. Conjugations on stably almost complex manifolds. Pacific J. Math. 53 (1974), no. 2, 373--377. https://projecteuclid.org/euclid.pjm/1102911606


Export citation

References

  • [1] E. Calabi and B. Eckmann, A class of compact, complex manifoldswhich are not algebraic, Annals of Math., 58 (1953), 494-500.
  • [2] P. E. Conner and E. E. Floyd, DifferentiablePeriodic Maps,Springer-Verlag, Berlin, 1969.
  • [3] P. E. Conner and E. E. Floyd, Differentiable Periodic Maps, Springer-Verlag, Berlin, 1964.
  • [4] S. Kobayashi and K. Nomizu, Foundationsof DifferentialGeometry, vol. 2, Interscience Publishers, New York, 1969.
  • [5] P. S. Landweber, Fixed point free conjugations on complex manifolds,Annals of Math., 86 (967), 491-502.
  • [6] J. Milnor, Stiefel-Whitneynumbers of complex manifoldsand of spin manifolds, Topology v. Ill, (1965), 223-230.
  • [7] R. E. Stong, Notes on Cobordism Theory, Princeton Univ. Press, 1968.